Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Zur taxonomischen und ökologischen Bedeutung linearer Zellmaße bei den Cyanophyten

St. Golubić and G. H. Schwabe
Österreichische Botanische Zeitschrift
Vol. 112, No. 3 (1965), pp. 311-330
Published by: Springer
Stable URL: http://www.jstor.org/stable/43339173
Page Count: 20
  • More info
  • Cite this Item
Zur taxonomischen und ökologischen Bedeutung linearer Zellmaße bei den Cyanophyten
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[311]
    [311]
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313
  • Thumbnail: Page 
314
    314
  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330